# SDR SWAA2016061752968

- Difficulty date: May 5, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER WING SKIN CRACKED BETWEEN RSS 232 TO RSS 272.  REPAIRED SKIN IAW ER AND EA.
